# SDR UALA2011012800482

- Difficulty date: January 28, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 82,369 hours, 13,315 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Ac Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O INSTRUMENT TRANSFER STATUS MESSAGE.  CB 21C "115V AC BUSS RT SECT1" ON THE P6-4 FOUND POPPED OUT.  AFTER CB CLOSED, SYS OPS OK. TESTED IAW AMM 24-51-04-0401 PFMD, OK. PROBABLY DUE TO CREW DOCUMENTS BAG.
